MathSciNet Relay Station
MathSciNet bibliographic data
MR387253 (52 #8096) 12B30
Wagstaff, Samuel S., Jr. Zeros of $p$-adic $L$-functions. Math. Comp. 29 (1975), no. 132, 1138–1143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement